# SDR PNSA010102

- Difficulty date: January 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 20,435 hours, 13,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Cargo Door
- Component: Switch
- Component part number: MS25008
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CARGO DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BASE.  REPLACED FAULTY DOOR WARNING SWITCH.
